# SDR SWIA2020082151941

- Difficulty date: June 28, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR FITTING ON THE FUSELAGE Â€“ LEFT SIDE, FORWARD, STOP FITTING IS CHAFED.   REMOVED AND REPLACED, 1EA. STOP-FITTING WITH NEW FITTING IAW SRM.
